# SDR REXA2012030200324

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 20,768 hours, 18,381 cycles
- Engine: Ge CF343B1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DID AN AIR TURNBACK DUE TO APR INOP/N1 FLUX/ DCU WARNING, EMERGENCY NOT DECLARED, A/C LANDED SAFELY MX IN MEETING A/C TO BEGIN T/S.  REMOVED AND REPLACED NR 2 ALTERNATOR.
